I usually have a menstrual period of 30 days and start taking short acting contraceptives on the fifth day of menstruation. After taking the medicine for 21 days, my great aunt will come, which changes the time when I came to my great aunt before. According to the calculation of taking law, the time when I came to my great aunt is different every time in the future. Does this have an impact on my body? (ask a professional angel to answer. It doesn't generally say that taking medicine will cause harm. Can you answer the reasons why it has or has no effect on the body)
If women often take short acting contraceptives, it will have a certain impact on the body. First, it is common to have an impact on menstruation. There will be a certain delay in some normal physiological cycles of women. Therefore, it is not recommended to take such drugs frequently when it is not necessary.
The short acting contraceptive itself is a hormone. After taking it, it will change the menstrual cycle. After taking the pill, the menstrual cycle is generally about 28 days. Some people may delay it without any impact. You may mean that the previous menstrual cycle was 30 days. It is impossible that the menstrual period was 30 days. The general menstrual period is 3 ~ 7 days.
First, take short acting contraceptives. Your menstrual cycle is very regular. Your menstrual cycle is 25 days and your menstrual cycle is about 22-30 days. It's normal. I just don't understand your regular menstruation. Why do you take short acting contraceptives,